# SDR C2XA05CL009

- Difficulty date: February 13, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 5,649 hours, 3,023 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: MS17986C616
- Condition: Installed
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CLE - CREW REPORTED THAT THE NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THAT THE NOSE GEAR SAFETY PIN HAD NOT BEEN REMOVED.  MAINTENANCE REMOVED THE NOSE GEAR SAFETY PIN AND RETURNED AIRCRAFT TO SERVICE.
